# SDR 95ZZZX6517

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 105980624
- Condition: Defective
- Location: Csas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH AXIS OSCILLATES FORWARD AND AFT.  REPLACED PITCH ACTUATOR.  REPLACING EACH UNIT SEPARATELY DID NOT CURE DISCREPANCY.
